MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/ehjcr/ytad358

Медицинская библиотека · European heart journal. Case reports · 2023

Isoprenaline induced myocardial infarction in a patient with high-grade atrioventricular block: a case report.

Radhakrishnan Ashwin, Ensam Bode, Moody William E, Ludman Peter F

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Isoprenaline is widely used in the treatment of symptomatic bradycardia. Myocardial infarction precipitated by the therapeutic use of isoprenaline has not been reported in the literature.

CASE SUMMARY: We describe the case of a 67-year-old male patient who presented to our institution with symptomatic Mobitz type II 2:1 atrioventricular block. He had a several-month history of unexplained syncope. He had several cardiovascular risk factors but did not have a diagnosis of coronary artery disease. On admission, he was symptomatic with dizziness but had no chest pain. High-sensitivity troponin I was normal. After initiation of an isoprenaline infusion, he developed cardiac-sounding chest pain and an ischaemic electrocardiogram. Emergency coronary angiography was performed that demonstrated a severe mid-vessel stenosis in his right coronary artery that was treated with percutaneous coronary intervention and the deployment of one drug-eluting stent. He remained in Mobitz type II 2:1 atrioventricular block 48 hours after the procedure, and a dual-chamber permanent pacemaker was implanted. He was discharged in a stable condition with no further chest pain or bradyarrhythmia.

DISCUSSION: To our knowledge, this is the first reported case of myocardial infarction precipitated by the therapeutic use of isoprenaline. Our hypothesis is that isoprenaline increased myocardial oxygen demand and induced a type 2 myocardial infarction in this patient with occult coronary artery disease. Isoprenaline should be used with caution in patients with confirmed or suspected coronary artery disease.

Для цитирования: Radhakrishnan Ashwin, Ensam Bode, Moody William E, Ludman Peter F. Isoprenaline induced myocardial infarction in a patient with high-grade atrioventricular block: a case report.. European heart journal. Case reports. 2023. DOI: 10.1093/ehjcr/ytad358.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.